MAUDE Adverse Event Report: INARI MEDICAL, INC. REVCORE THROMBECTOMY CATHETER; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION

INARI MEDICAL, INC. REVCORE THROMBECTOMY CATHETER; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Model Number 44-101
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned to the manufacturer for evaluation.Upon completion of the investigation, a follow-up report will be submitted.Manufacturer reference: (b)(4).
 
Event or Problem Description
On (b)(6) 2025, a female patient underwent deep vein thrombosis (dvt) thrombectomy using inari devices.The patient's clot age was estimated at 60 days.During the thrombectomy, the radiopaque tip of the revcore thrombectomy catheter (revcore) had separated from the catheter.A protrieve sheath aspirated the tip through the patient's internal jugular vein.The protrieve sheath with the collected radiopaque tip were removed from the patient.The case was completed without further issues.
 
Additional Manufacturer Narrative
The revcore thrombectomy catheter (revcore) was returned to the manufacturer and evaluated.Visual inspection confirmed the radiopaque tip had separated from the catheter and no other signs of damage or defects were observed.The tip and area of the catheter shaft which the tip is adhered to were reviewed under magnification.Cured adhesive was observed on both of the mating surfaces.The device identifiers were provided, and the lot history records were reviewed.There were no discrepancies or unusual findings.Additionally, a complaint history review was conducted and no similar issues have been reported against this lot number.As there was appropriate adhesive observed in the correct locations and no abnormalities were noted in the device history records, the tip of the revcore most likely separated due to the device being caught in torturous patient anatomy.The device labeling includes the following warning statements: "avoid using excessive force to advance or retract against resistance.If excessive resistance is encountered, retract, and collapse the coring element into the outer catheter and remove the device.Excessive force against resistance may result in damage to the device or vessel." manufacturer reference: (b)(4).

Brand Name
REVCORE THROMBECTOMY CATHETER
Common Device Name
PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Manufacturer (Section D)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer (Section G)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer Contact
mazi kiani
6001 oak canyon
suite 100
irvine, CA 92618
6513233614
MDR Report Key21654930
Report Number3020347218-2025-00020
Device Sequence Number7480399
Product Code QEW
UDI-Device Identifier00850291007383
UDI-Public(01)00850291007383(17)260301(10)24020130
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K223609
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2026
Device Model Number44-101
Device Lot Number24020130
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2025
Supplement Date Received by Manufacturer04/29/2025
Initial Report FDA Received Date03/20/2025
Supplement Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLOTTRIEVER BOLD CATHETER.; CLOTTRIEVER SHEATH (13 FR).; FLOWSAVER.; PROTRIEVE SHEATH.; TRIEVER16 CATHETER.; VENACORE CATHETER.
Patient SexFemale